# SDR CHQ000179

- Difficulty date: July 13, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N140
- Make and model: Emb EMB-145
- Aircraft time: 25,887 hours, 26,834 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ITT FLUX.  FERRY TO IND.
